# SDR 2003UALA00306

- Difficulty date: March 20, 2003
- Submitted: March 26, 2003
- Operation: Air carrier
- Aircraft: N363UA
- Make and model: Boeing 737322
- Aircraft serial: 24532
- Aircraft time: 41,140 hours, 23,941 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STATION 335 AND 328, AT STR 21R, FUSELAGE SKIN IS DENTED AND CREASED.     MAJOR REPAIR ACCOMPLISHED. MANUFACTURED AND INSTALLED FUSELAGE DOUBLER.
